Design tools for transparent optical networks

Publication Type:

Journal Article

Source:

Bell Labs Technical Journal, Volume 119, Issue 2, p.129-143 (2006)

Last edited by on Mon, 09/10/2007 - 14:56

Selective randomized load balancing and mesh networks with changing demands

Publication Type:

Journal Article

Source:

Journal of Optical Networking, Volume 5, Issue 5, p.320-339 (2006)

Last edited by on Mon, 09/10/2007 - 14:57

An O(sqrt n) approximation and integrality gap for disjoint paths and unsplittable flow

Publication Type:

Journal Article

Source:

Theory of Computing, Volume 2, Issue 7, p.137-146 (2006)

Last edited by on Mon, 09/10/2007 - 14:56

Quotient tests and random walks in computational group theory, in topological and asymptotic aspects of group theory

Publication Type:

Journal Article

Source:

MS Special Sessions on Probabilistic and Asymptotic Aspects of Group Theory (Athens, OH, 2004) Topological Aspects of Group Theory (Nashville, TN, 2004), Contemp. Math., Providence, RI, Amer. Math. Soc., , p.32-45 (2006)

Last edited by on Sun, 08/26/2007 - 22:55

The halting problem is almost always decidable.

Publication Type:

Journal Article

Source:

Notre Dame Journal of Formal Logic, Volume 47, Issue 4, p.515-524 (2006)

Last edited by on Sun, 08/26/2007 - 22:53

Quotient tests and Gröbner bases.

Publication Type:

Journal Article

Source:

Contemp. Math., Volume 421, p.515-524 (2006)

Last edited by on Sun, 08/26/2007 - 22:52

Fully residually free groups and graphs labeled by infinite words

Publication Type:

Journal Article

Source:

Int. J. Algebra and Comput., Volume 16, Issue 4, p.689-737 (2006)

Last edited by on Sun, 08/26/2007 - 20:58

Some metric properties of automorphisms of groups.

Publication Type:

Journal Article

Source:

J. of Algebra, Volume 304, Issue 2, p.782-792 (2006)

Last edited by on Sun, 08/26/2007 - 20:48

Solution of generalized fractional reaction diffusion equations.

Publication Type:

Journal Article

Source:

Astrophysics and Space Science, Volume 205, p.305-313 (2006)

Last edited by on Sun, 08/26/2007 - 20:45

Reaction diffusion systems and nonlinear waves.

Publication Type:

Journal Article

Source:

Astrophysics and Space Science, Volume 305, p.289-296 (2006)

Last edited by on Sun, 08/26/2007 - 20:44